# SDR SWIA202265351

- Difficulty date: April 12, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N400SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000732
- Aircraft time: 10,580 hours, 6,493 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

D: IN CLIMB OUT REAR FA REPORTED VISIBLE SMOKE FROM REAR OVEN. OVEN TURNED OFF AND SMOKE STOPPED. POSSIBLE GREASE OR LIQUIDS ON BURNER. FA REPORTED THAT IT SMELLED LIKE FOOD BURNING, NOT AN ELECTRICAL OR CHEMICAL SMELL. / C: NEF-GAL-7 / CAT C DUE 4-21-22 / IN CLIMB OUT REAR FA REPORTED VISIBLE SMOKE FROM REAR OVEN. OVEN TURNED OFF AND SMOKE STOPPED. POSSIBLE GREASE OR LIQUIDS ON BURNER. FA REPORTED THAT IT SMELLED LIKE FOOD BURNING, NOT AN ELECTRICAL OR CHEMICAL SMELL.    (FLIGHT 3303 - FILED CLOSED)    APR 12, 2022  STATION: AUS--DEFERRED AFT GALLEY OVEN PER NEF-GAL-7. C/W MX ACTION INSTALLED PLACARDS
